# SDR AUS20020930

- Difficulty date: August 19, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Cont IO360*
- Propeller: Hartzl HCF2YR1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: FE248
- Condition: Unapproved Part
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB IS A SUSPECT UNAPPROVED PART.  INVESTIGATION FOUND THAT THE HUB SERIAL NUMBER IS NOT USED ON THIS TYPE OF AIRCRAFT.  HUB FLANGE TYPE ALSO INCORRECT.  FURTHER INVESTIGATION FOUND THAT THE ORIGINAL MODEL STAMPINGS HAD BEEN PREVIOUSLY REMOVED. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
